Discussions that mention zoloft

Depression board


Hi. This is my first post on this board, but I'm a long-time blogger and board-user.

I did have a question about Zoloft. I tried 'ramping up' my dosage. I actually cut the 50mg pill in thirds (well, roughly thirds) instead of halves for the first week as suggested on the bottle. Just a little gunshy I suppose.

At one week, I really disliked the effects. So I stopped and am currently giving St. John's Wort a try. With Zoloft, it was nothing spectacular, just the typical complaints of emotional flatness, difficulty sleeping and 'medicine head', though each of these weren't horrible. But they were almost as bad as the mild depression that they were intended for.

Now I am wondering if I've quit Zoloft too soon, or if the dosage changes the side-effects (as in less mg doesn't necessarily mean less side effects).

Can some of you more experienced Zolofters give me some feedback?
I quit zoloft after 3 days. My doctor perscribed it for anxiety. I could tell after 3 days how it was an antidepressant. I had no emotion. I couldnt crack a smile to save my life. I couldnt look people in the eyes. I was paranoid or something. I cant see how taking it longer would make me feel better.
hello, I have been on Zoloft for almost 8 yrs, and it works wonders for me.

Everyone is different, and meds effect everyone different. So maybe trying another would work.

Talk to the doctor.

Feel better